# SDR C2XA06SH077

- Difficulty date: July 22, 2006
- Submitted: July 22, 2006
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 9,618 hours, 5,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521718005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM HAS AREA OF CORROSION AROUND NUT PLATE NEAR FRAME 23.  MAINTENANCE REPAIRED RT OMEGA BEAM AROUND NUT PLATE NEAR FRAME 23 IAW EC5320-01228.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
